# SDR QXEA200600186

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,443 hours, 12,141 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2360: AFTER ENGINE START AND SPOOL-UP, OBSERVED NR 1 AND NR 2 STALL SYSTEM FAIL AND PUSHER SYSTEM FAIL CAUTION LIGHTS ILLUMINATED AND CUE MSG ON PFD'S.  FOUND ASSOCIATED CB'S OON 115VAC CB PANEL TRIPPED.  MAINTENANCE RESET ALL 4 CIRCUIT BREAKERS.  C/W STALL SYSTEM CHECK.  OPS CHECKED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERIVCE.
